# SDR SWAA053470

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 8,270 hours, 4,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
